Custom cover image
Custom cover image

Maximal abelian sets of roots / R. Lawther

By: Contributor(s): Resource type: Ressourcentyp: BuchBookLanguage: English Series: American Mathematical Society. Memoirs of the American Mathematical Society ; volume 250, number 1192 (fifth of 6 numbers)Publisher: Providence, Rhode Island : American Mathematical Society, November 2017Description: vii, 219 Seiten : Diagramme ; 26 cmISBN:
  • 9781470426798
Subject(s): Additional physical formats: 9781470442088 | Erscheint auch als: Maximal abelian sets of roots. Online-Ausgabe Providence, Rhode Island : American Mathematical Society, 2017. 1 Online-Ressource (vii, 219 Seiten)MSC: MSC: 17B22RVK: RVK: SI 130LOC classification:
  • QA252.3
PPN: PPN: 1001804767
Item type Home library Call number Status Date due Barcode Item holds
Institutsbestand Fachbibliothek Mathematik Z 57 c Not for loan
Total holds: 0

Powered by Koha